# SDR 00FDEA00182

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 74,802 hours, 57,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FUSELAGE SKIN FOUND CRACKED AT LAP JOINT, STR 20L, BS 1185.  *S/D*  FAB FILLER, DOUBLER AND INSTALLED IAW SRM 53-30-3 FIG 3A.
